I was diagnosed with hyper thyroid about 8 years ago i got it radiated and treated,i am taking levothyroxil once daily and my thyroid levels are normal.
About 5 months ago i would randomly get light headed phases but it would only last a few minutes about once a month.About a month ago i was laying in bed and my whole body went numb that had never happened before.I went to the emergency room and the drew blood,looked at my heart everything was fine so they didnt really have an answer.
Since then I have constant headaches,and dizziness if i stand up for to long or am in a warm building does anyone have any ideas what this could be i cant figure it out,thanks.
Dizziness when standing too long sounds like orthostatic intolerance- your blood pressure may drop, causing lightheadedness. It is also known as autonomic dysfunction or dysautonomia.
There is some evidence that this is linked to adrenal dysfunction.
I had dizziness from being hypo which corrected itself after my TSH dropped below 2.
Is your TSH below 2, at least? Or in the "normal"range?
Talk to your doc. Could be thyroid related or some sort of neurological disorder.
Do you have problems with anxiety? That is another option. Sometimes when I have anxiety attacks it feels like my whole body goes numb.
I have Hashimotos with hypothyroidism and I get dizzy spells and headaches. My endo doesn't seem to be worried though. But I think he could be a little crazy? LOL
Sorry I couldn't be of much help. But wanted to you to know that I read your post.
well my thc level was really high and then we got it back to normal and the doctor just told me that it was at a normal level.
i just dont understand it because it got increasinly worse after that insident with my body going numb.
its just constant headaches so its strange
Get copies of your labs and try to post them here.
Many docs are just happy to get the TSH in the normal range of approx. 0.4-4.5.
As a hypo patient on meds, it is recommended to get it down to around 1.
I still was dizzy at a TSH of 2.9. When my dose increased and the TSH came to below 2, the vertigo took a step back.
I am actually on another dose increase b/c the TSH was barely under 2.
I am going thru alot of testing for light headedness right now during this process I found a over grown lymph node on my neck ( behind right ear ). They did a cat scan of the neck and have found that I have a " Tiny thyroid nodual" so, could this cause light headedness? I am so lost on this ****! The ENT is going to see if the new antibiotic ( augmentin XR 1000 mg) doesn't make the lymph node smaller by Friday then he will go in and do a byopsy and go from there......I am so scared! Hate being light headed! And what infection is my body fighting? I don't feel a thing wrong ( cold etc.) but, there has to be an infection going on somewhere. The ENT ruled out sinus & ears? What do you all think?
Your post will get more response if you start a new thread of your own, rather than attaching to this old thread. Just click on the green Post a Question button at the top and re-post your question. When you do this, also please post whatever thyroid test info you have, along with reference ranges shown on the lab report, so that members can give you the best response.
Copyright 1994-2016 MedHelp International. All rights reserved.
MedHelp is a division of Aptus Health.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.